# SDR FDEA202207011639

- Difficulty date: July 1, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: AJC81611
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - AFTER REMOVED ACCESS FOR BANJO FITING REPAIR FOUND VERTICAL   STABILIZER RIGHT HAND SIDE LOWER WEB PANEL AFT FLANGE CRACK AT STATION Y = 2164. VERTICAL STABILIZER RIGHT HAND SIDE LOWER WEB PANEL CRACKED AFT FLANGE AREA AT   STATION Y = 2164 REPAIRED AS PER SRM 55-30-02-2R FIGURE 202 REPAIR 6. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
